# SDR AMW1070126025

- Difficulty date: January 29, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 22,990 hours, 38,279 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: AN17517A
- Condition: Bent
- Location: Rudder Control
- Part time: 22,990 hours, 38,279 cycles
- Component: Rudder Control, Beech
- Component part number: 1015240591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION REQUIREMENTS OF THE RUDDER SYSTEM FOR THE NR 6 DETAIL INSPECTION, IT WAS DISCOVERED THAT THE RUDDER HAD EXCESSIVE UP AND DOWN MOVEMENT. THE FIRST ACTION IS TO CHECK THE TORQUE OF THE RUDDER CONTROL HORN PIVOT BOLT (ITEM NR 312, MFG IPC 27-20-00-11, PAGE 0E). WHILE CHECKING FOR PROPER TORQUE, IT WAS DISCOVERED THAT THE BOLT WAS BENT. THE RUDDER WAS REMOVED AND INSPECTED AND REINSTALLED. THE BOLT AND ASSOCIATED HARDWARE WAS REPLACED AND PROPERLY TORQUED. AIRCRAFT WAS TEST FLOWN WITH NO FAULTS FOUND.  IT IS UNKNOWN HOW THIS BOLT WAS BENT. THIS AREA IS INSPECTED AT EACH NR 6 DETAIL INSPECTION WHICH WOULD BE 1200 OR FEWER FLIGHT HOURS.
